# SDR SIMA200923701

- Difficulty date: August 23, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 13,802 hours, 12,598 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 912D0401
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4120 WHILE CLIMBING THROUGH 32,000 FEET THE CABIN BEGAN LOSING PRESSURIZATION RAPIDLY.  ACCOMPANYING THE LOSS OF PRESSURIZATION WAS A SIGNIFICANT VIBRATION IN FLIGHT CONTROLS AND THE AIRCRAFT ITSELF.  RAPID DECOMPRESSION EVENT CHECKLIST COMPLETED AND AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITH NO INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  COMPLIED WITH WORK CARD 12-200-01 "VIBRATION-DETAILED VISUAL INSPECTION".  NO DISCREPANCIES NOTED.  VIBRATION NOTED IN NR 1 ABOVE ATTRIBUTED TO OUTFLOW VALVES EXHAUSTING DIRECTLY ON FLIGHT CONTROL CABLES IN TAIL CONE.  REMOVED AND REPLACED MANUAL CONTROLLER IAW EMB AMM 21-31.02, REMOVED AND REPLACED PNEUMATIC OUTFLOW VALVE IAW EMB AMMM 21-31-04.  AIRCRAFT RETURNED TO SERVICE.
